# SDR FDEA2018060531383

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 64,349 hours, 22,151 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE. FOUND THE WIRING FROM 1265-20 INTERMITTANT ON WDM 33-52-01. SECURED THE TERMINAL IAW SMP. SYSTEM CHECKED NORMAL  IAW AMM 33-50-00.
